Print

Print


As a point of information, in Nursing2000's February issue (P. 33) there's
an article on amiodarone
 - specifically "amiodarone induced pulmonary toxicity, which occurs in
10 - 17% of patients on high maintenance doses ... (more than 600 mg/day)"
of the drug. It's interesting that I've seen two references to this drug
on the same day.

Judith

On Fri, 4 Feb 2000, Karen Roth wrote:

> Just did a search for an ophthalmologist who was also looking for
> information about a drug that creates corneal changes and turns the skin
> blue as well.  Drug is amiodarone.  The pharmacist here says that the drug
> has a tendency to turn the eyes and the skin blue but that he's never seen
> this actually happen.
>
> Karen
> --------
> Karen L. Roth
> Manager, Medical Libraries
> Morton Plant Mease Health Care
> P.O. Box 210/MS 28
> Clearwater, Florida 33757-0210
> 727-462-7889 (voice)//727-461-8755 (fax)
> [log in to unmask] OR [log in to unmask]
>
>
> ----- Original Message -----
> From: Wilson, Pat <[log in to unmask]>
> To: <[log in to unmask]>
> Sent: Thursday, February 03, 2000 1:11 PM
> Subject: SMURF SYNDROME
>
>
> > We have a doc who is looking for someting called SMURF Syndrome which he
> > says has something to do with a pulmonary disorder which causes patients
> to
> > turn blue.  Have tried Medline and NORD, but found nothing.  Any help
> would
> > be appreciated.
> >
> > Pat Wilson
> > St. John's Regional Medical Center
> > 2727 McClelland Blvd.
> > Joplin MO 64804
> > 417-659-6725
>